# SDR CALA2022121603399

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: NA
- Condition: Corroded
- Location: Fr66 To Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT Y765 FR66 TO FR70 CORRODED AT 2 LOCATIONS FLOOR SUPPORT Y765 FR66 TO FR70 REMOVED TO BE FOUND OUT OF LIMIT 6 S IAW 53-00-14-283-002 L=1.500" W=2.00", D=1.10" RECEIVED NEW FL OOR SUPPORT P/N D5347219220000, BTCH 0004031110, AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11 EMP#:V936636 STA:BFM WC#:4116
